| Model Number |
H938737 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that two (2) 250ml exactamix eva (ethylene vinyl acetate) bags were leaking from the membrane port.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information: h4, h6(update codes) and h11.H4: the lot was manufactured between 07 january, 2025 and 08 january, 2025.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The devices were not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.